# SDR 9626299945

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Condition: Out Of Adjust
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, TAILCONE RELEASE FORCE EXCEEDED MAXIMUM LIMITS ON FUNCTION DROP CHECK.  ADJUSTED PER CITEXT 09-5350-1-0021, SECOND TEST WAS WITHIN LIMITS.
